# SDR AWXA200601074

- Difficulty date: June 9, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C17 CHECK DISCOVERED LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT BS 967, BL 37L, BL 28.5L AND BL 18L AT WL 208.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW B737-300 SRM 53-60-51-1A1 FIG 101.  REPAIRED BS 967 FLOORBEAM AT BS 967, BL 0L TO BL 55L AT WL 208 IAW B737-300 SRM 53-00-51-2R2 FIG 201.
